logo image

Combination

Allflam Ibuprofen 400mg, Paracetamol
500mg,

Volume

10

Presentation

Allflam TAB

Price*

8.00

Allflam from Allentis Pharma contains Paracetamol + Ibuprofen

More vital info on Allflam’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.